# SDR LR7A2012011700341

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 3631811R
- Condition: Cracked
- Location: Bs 1041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND RT AFT FUSELAGE BULKHEAD TO HORIZONTAL STABILIZER ATTACH ANGLE CRACKED FS1041, WL256, RBL64.  REPAIR BY REPLACEMENT, ACCOMPLISHED IAW SMP583, CHAPTER 51-70.
